# SDR ASAA2014111709689

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 29,357 hours, 8,833 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Condition: Cracked
- Location: Lt Heat Exch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIMARY HEAT EXCHANGER DIFFUSER/PLENUM ASSY CRACKED.  ACFT GROUNDED. ACCOMPLISHED EA 800-21EA-13765 "LT PLENUM DIFFUSER CUTOUT DAMAGE TEMP REPAIR", STEPS 1 THRU 6.  INSTALLED REPAIR DOUBLER AFT END LT CUTOUT OF DIFFUSER PLENUM. INSPECT THE NUTPLATE AND DOUBLERS FOR SECURITY EVERY 500 FLIGHT HOURS. IF FURTHER DAMAGE IS NOTED CONTACT AOG ENGINEERING FOR EVALUATION.  AT NEXT HEAVY MAINTENANCE CHECK, REMOVE TEMP REPAIR AND ACCOMPLISH A PERMANENT REPAIR ON THE PLENUM. ON DEFERRAL.
